# SDR CALA2024112501266

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626FAL
- Aircraft time: 52,474 hours, 18,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP JUST AFT OF WING LEFT SIDE OF FUSELAGE. R&R EMERGENCY LIGHT LIGHTBULB #767GE REF. AMM 33-51-04-960-801 FIGURE 201 LOCATION C. OPPS CHECK GOOD.
